Welcome to Open Science
Contact Us
Home Books Journals Submission Open Science Join Us News
A Study of Diverging Rectangular Fins with Temperature-Dependent Thermal Conduction Using Homotopy Perturbation Method
Current Issue
Volume 4, 2017
Issue 6 (November)
Pages: 79-83   |   Vol. 4, No. 6, November 2017   |   Follow on         
Paper in PDF Downloads: 82   Since Oct. 19, 2017 Views: 1228   Since Oct. 19, 2017
Authors
[1]
Memoona Yaqub, Department of Mathematics, Allama Iqbal Open University, Islamabad, Pakistan.
[2]
Kamran Ayub, Department of Mathematics, Riphah International University, Islamabad, Pakistan.
[3]
Faiza Yasmeen, Department of Mathematics, University of Wah, Wah Cantt., Pakistan.
[4]
Munaza Saeed, Department of Mathematics, University of Wah, Wah Cantt., Pakistan.
[5]
Qazi Mahmood Ul-Hassan, Department of Mathematics, University of Wah, Wah Cantt., Pakistan.
Abstract
Radiating extended surfaces are widely used to enhance heat transfer between primary surface and the environment. The performance of such a surface is significantly affected by variable thermal conductivity, particularly in the case of large temperature differences. In this study, we used the homotopy perturbation method (HPM) to determine the optimum dimensions of radiating rectangular fins with temperature-dependent thermal conductivity for a fixed fin volume. In this method, the solution does calculated in the form of a convergent series along with an easily computable component. This approach does not need linearization, weak nonlinearity assumptions or perturbation theory.
Keywords
Homotopy Perturbation Method (HPM), Rectangular Fins, Variable Thermal Conductivity, Maple 18
Reference
[1]
J. H. He, Homotopy perturbation technique, Computer Methods in Applied Mechanics and Engineering 1999; 178; 257-262.
[2]
J. H. He, Homotopy perturbation method: a new nonlinear analytical technique. Applied Mathematics and Computation 2003; 135; 73-79.
[3]
J. H. He, Homotopy perturbation method for solving boundary value problems. Physics Letters A 350 (2006) 87.
[4]
M. Dehghan, F. Shakeri, Solution of an integro-differential equation arising in oscillating magnetic fields using He’s homotopy perturbation method, Progress in Electromagnetic Research, PIER, 78, (2008) 361-376.
[5]
M. Dehghan, F. Shakeri, Use of He’s homotopy perturbation method for solving a partial differential equation arising in modeling of flow in porous media, Journal of Porous Media, 11 (2008) 765-778.
[6]
A. Saadatmandi, M. Dehghan, A. Eftekhari, Application of He’s homotopy perturbation method for non-linear system of second-order boundary value problems, Nonlinear Analysis: Real World Applications, 10 (2009) 1912-1922.
[7]
A. Yıldırım, Solution of BVPs for Fourth-Order Integro-Differential Equations by using Homotopy Perturbation Method, Computers & Mathematics with Applications, 56, 3175-3180, 2008.
[8]
A. Yıldırım, The Homotopy Perturbation Method for Approximate Solution of the Modified KdV Equation, Zeitschrift für Naturforschung A, A Journal of Physical Sciences, 63a (2008) 621.
[9]
A. Yıldırım, Application of the Homotopy perturbation method for the Fokker-Planck equation, Communications in Numerical Methods in Engineering, 2008 (in press).
[10]
T. Achouri, K. Omrani, Application of the homotopy perturbation method to the modifed regularized long wave equation, Numerical Methods for Partial Differential Equations, DOI 10.1002/num.20441 (2009) (in press).
[11]
I. Ghanmi, K. Noomen, K. Omrani, Exact solutions for some systems of PDE's by He's homotopy perturbation method, Communication in Numerical Methods in Engineering (2009) (in press).
[12]
M. Dehghan, F. Shakeri, Solution of a partial differential equation subject to temperature Overspecification by He’s homotopy perturbation method, Physica Scripta 75 (2007) 778.
[13]
F. Shakeri, M. Dehghan, Solution of the delay differential equations via homotopy perturbation method, Mathematical and Computer Modelling 48 (2008) 486.
[14]
A. Yıldırım, Homotopy perturbation method for the mixed Volterra-Fredholm integral equations, Chaos, Solitons & Fractals, 42 (2009) 2760-2764.
[15]
H. Koçak, A. Yıldırım, Numerical solution of 3D Green’s function for the dynamic system of anisotropic elasticity, Physics Letters A, 373 (2009) 3145-3150.
[16]
S. T. Mohyud-Din, M. A. Noor and K. I. Noor, Travelling wave solutions of seventh-order generalized KdV equations using He’s polynomials, Int. J. Nonlin. Sci. Num. Sim. 10 (2) (2009), 223-229.
[17]
M. A. Noor and S. T. Mohyud-Din, An efficient algorithm for solving fifth order boundary value problems, Math. Comput. Model. 45 (2007), 954-964.
[18]
M. A. Noor and S. T. Mohyud-Din, Homotopy perturbation method for solving sixth-order boundary value problems, Comput. Math. Appl. 55 (12) (2008), 2953-2972.
[19]
J. H. He, An elementary introduction to recently developed asymptotic methods and nanomechanics in textile engineering, International Journal of Modern Physics B 22 (2008) 3487.
[20]
J. H. He, Recent development of the homotopy perturbation method, Topological Methods in Nonlinear Analysis, 31 (2008) 205.
[21]
J. H. He, Some asymptotic methods for strongly nonlinear equations, International Journal of Modern Physics B, 20 (2006) 1141.
[22]
J. H. He, New interpretation of homotopy perturbation method, International Journal of Modern Physics B, 20 (2006) 2561.
[23]
C. Arslantürk, A simple correlation equation for optimization of radiating rectangular fins with variable thermal conductivity, J. of Thermal Science and Technology, 26 (2006) 17-22.
[24]
R. Siegel, J. R. Howell, Thermal radiation heat transfer, McGraw-Hill, New York, 1972.
[25]
C. Arslanturk, Optimum design of space radiators with temperature-dependent thermal conductivity, Applied Thermal Engineering, 26, 1149-1157, 2006.
[26]
He JH. Homotopy perturbation technique. Comp Meth Appl Mech Eng 1999; 178: 257-262.
[27]
He JH. A coupling method of homotopy technique and perturbation technique for nonlinear problems. Int J Nonlinear Mech 2000; 35: 37-43.
Open Science Scholarly Journals
Open Science is a peer-reviewed platform, the journals of which cover a wide range of academic disciplines and serve the world's research and scholarly communities. Upon acceptance, Open Science Journals will be immediately and permanently free for everyone to read and download.
CONTACT US
Office Address:
228 Park Ave., S#45956, New York, NY 10003
Phone: +(001)(347)535 0661
E-mail:
LET'S GET IN TOUCH
Name
E-mail
Subject
Message
SEND MASSAGE
Copyright © 2013-, Open Science Publishers - All Rights Reserved